# SDR AALA20011869

- Difficulty date: September 20, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DEEP DENT IN FUSELAGE SKIN APPROX STATION 305 ABOVE LONGERON 24L.  REMOVED DAMAGED PART OF SKIN.  INSTALLED DOUBLER PER SRM 53-04-00.  (M)
